# SDR DALA1241039265

- Difficulty date: June 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 29L CORRODED ON LOWER SIDE OF UPPER FLANGE AT BS 1258 SPLICE.  REMOVED CORROSION, FOUND OUT OF LIMITS AND REPAIRED PER ERA 503587-14 REV O.
